# SDR UIEA2023082200787

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - STRINGER OF FUSELAGE STA 980 - 1120 S12L( 1) REPAIRED DAMAGE AREA IAW SRM 53-20-03-2R-1 REV 40 AND DWG 142U3312 SH 8 REV C. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
